# SDR FDEA201508042460

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 782 hours, 17,158 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CENTER GEAR SHOWED UNSAFE UP.  CONFIGURATION PAGE SHOWED CENTER GEAR UP, SLOWED TO 200 KTS, CYCLED GEAR OK WENT UP SAFE CONTINUED.
